# SDR CA150311003

- Difficulty date: March 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 32,454 hours
- Engine: Pwa PT6A67D
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23078019
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT DC GEN ANNUNCIATOR ILLUMINATED IN FLIGHT.  ACFT DIVERTED TO MX BASE FOR EVALUATION.  STARTER GEN FOUND TO BE UNSERVICEABLE, BEARING FAILURE.  GEN SPLINES INSPECTED IAW MM 24-30-01 & MM 72-00-00 SECTION 12.  NO EVIDENCE OF ELEC DISCHARGE DAMAGE EVIDENT.  OIL SAMPLE TAKEN IAW MM 72-00-00 SECTION 12.  NEW STARTER GEN INSTALLED IAW MM 24-30-01 & FUNCTION LEAKED CHECKED SERVICEABLE.  ACFT WAS RETURNED TO SERVICE.
